Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have problem with penis erection started taking damiaplant a homeopathic tonic. Suggest medication?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2000
Answered : 180 Questions
Hi there, I need to understand is there any medical course for me as I m undergoing a situation where I m not happy with my sex life.. I started taking damiaplant a homeopathic tonic. Its been 4 days I started this course however could you please assist as I am a married person. There is a problem in Penis Erection..
Posted Fri, 2 Aug 2013 in Sexually Transmitted Diseases
Answered by Dr. Binod Kumar Pati 1 hour later
Welcome to XXXXXXX

Erectile dysfunction can result from medical, physical or psychological factors. ED may be caused by a combination of factors that could also include medicine, alcohol or drugs.
There are many risk factors for this. I am mentioning some of them. Go through them.
Advancing age, Cardiovascular disease, Cigarette smoking, Diabetes mellitus, History of pelvic irradiation or surgery,Hormonal disorders (e.g., hypogonadism, hypothyroidism, hyperprolactinemia), Hypercholesterolemia, Hypertension, Illicit drug use (e.g., cocaine, methamphetamine), Medications (e.g., antihistamines, benzodiazepines, selective serotonin reuptake inhibitors), Neurologic conditions (e.g., Alzheimer disease, multiple sclerosis, Parkinson disease, paraplegia, quadriplegia, stroke), Obesity, Peyronie disease, Psychological conditions (e.g., anxiety, depression, guilt, history of sexual abuse, marital or relationship problems, stress), Sedentary lifestyle.
Self-prescription does not work very well partcularly in Homeopathy. Please be so kind to contact a homeopath in your area regarding damiaplant.
Ask me if you have more questions.
Above answer was peer-reviewed by
Follow-up: Have problem with penis erection started taking damiaplant a homeopathic tonic. Suggest medication? 5 hours later
Thx for the reply..
Since i was into gyming and was consuming protiens & medicines for body building....could you please suggest accordingly to remove this.
Answered by Dr. Binod Kumar Pati 1 hour later
Welcome back
Gymming and Protein intake should not lead to ED.
May be it is the medicinal factor, which is responsible, if at all. It will be a valuable advice for you to visit a urologist. It will need a one to one consultation for proper management.
Hope you got my point.
God bless you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor